# SDR Q5QA20240715006

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N149QD
- Make and model: Pilats PC1245
- Aircraft serial: 149
- Aircraft time: 16,368 hours, 17,989 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ecu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT WAS IN ROUTE TO KROA FROM KLZU AT AN ALTITUDE OF 25,000 ON JULY 13, 2024, WHEN THE PILOT EXPERIENCED AN ENVIRONMENTAL CONTROL UNIT FAILURE MASTER WARNING (ECU FAILURE).  THE PILOT CONFIRMED THE LOSS OF PRESSURIZATION AND ENVIRONMENTAL CONDITIONING, THE PILOT THEN CONTINUED TO THE EMERGENCY PROCEDURES SECTION WITHIN THE PILOTS OPERATING HANDBOOK AND REQUESTED TO DESCEND ALTITUDE WITH ATC, FOLLOWING THE PROCEDURES WITH NO POSITIVE OUTCOME HE PROCEEDED TO COMMUNICATE WITH ATC THAT HE NEEDED TO DESCEND TO BELOW 10,000 FT.  IT WAS AT THIS POINT THE PIC AND ATC DECLARED AN EMERGENCY DUE TO THE ALTITUDE DEVIATION EFFECTING ADDITIONAL TRAFFIC IN THE AREA. THE PILOT DESCENDED TO A SAFE OPERATING ALTITUDE AND PULLED THE ECS EMERGENCY SHUTOFF. THE PILOT CONTINUED TO LAND AT KROA.  ONCE ON THE GROUND THE PILOT COMMUNICATED WITH DISPATCH AND MAINTENANCE CREWS, AND IT WAS DETERMINED THAT THE PILOT COULD FOLLOW THE MEL PROCEDURES AND CONFIGURE THE AIRCRAFT FOR UNPRESSURIZED FLIGHT TO MOVE THE AIRCRAFT TO A MAINTENANCE LOCATION FOR REPAIR. THE AIRCRAFT WAS REPOSITIONED TO KRDG FOR A MAINTENANCE EVENT.
